ON THE COMPLETION OF TOPOLOGICAL-GROUPS

D Remus, L Stoyanov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)9-11
Number of pages3
JournalDokladi na bolgarskata akademiya na naukite
Volume40
Issue number7
Publication statusPublished - 1987

Cite this

@article{d14a97c5748b4a1baed3a5b45e55965f,
title = "ON THE COMPLETION OF TOPOLOGICAL-GROUPS",
author = "D Remus and L Stoyanov",
year = "1987",
language = "English",
volume = "40",
pages = "9--11",
journal = "Dokladi na bolgarskata akademiya na naukite",
issn = "0861-1459",
publisher = "ACAD BULGARE DES SCIENCES",
number = "7",

}

ON THE COMPLETION OF TOPOLOGICAL-GROUPS. / Remus, D; Stoyanov, L.

In: Dokladi na bolgarskata akademiya na naukite, Vol. 40, No. 7, 1987, p. 9-11.

Research output: Contribution to journalArticle

TY - JOUR

T1 - ON THE COMPLETION OF TOPOLOGICAL-GROUPS

AU - Remus, D

AU - Stoyanov, L

PY - 1987

Y1 - 1987

M3 - Article

VL - 40

SP - 9

EP - 11

JO - Dokladi na bolgarskata akademiya na naukite

JF - Dokladi na bolgarskata akademiya na naukite

SN - 0861-1459

IS - 7

ER -